Ask Your Health Question and Get an Answer ASAP
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
Hello,Low T4 may affect the intestine movements. Calcium usually is not responsible for the hypersensitivity but it is know to cause either diarrhea or constipation in many individuals.
Your symptoms are suggestive of intestinal motility disorder. One of the commonest is called as irritable bowel syndrome (IBS). Following investigations may be considered (if not done);
1) The complete blood count (CBC); altered in irritable bowel disease (in whom leukocytosis / high WBC count is the more frequent result).
2) Protein electrophoresis pattern may show alterations of both albumin and globulins (especially alpha-1 and gamma globulins) in IBS.
3) A barium meal is a helpful study in the diagnosis of intestinal motility disorders.
4) Computed tomography (CT) and nuclear magnetic resonance examinations are also necessary.
6) Scintigraphic study of the small bowel or colonic transit time is currently most preferred investigations for your symptoms. It shows the intestinal progression of the meal.
Medications like neostigmine, bethanechol, metoclopramide, cisapride, and loperamide may help you.
Following measures collectively may help;
1) Fiber supplementation may improve loose motions. Citrucel and FiberCon may produce less flatulence than psyllium compounds (Metamucil).
2) Caffeine avoidance may limit exacerbation.
3) Lactose and/or fructose should also be limited or avoided.
4) Lomotil and the other medications we discussed above.
It is privilege assisting you.